# SDR QXEA2014112400923

- Difficulty date: November 24, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 31,945 hours, 33,015 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SULPHUR TYPE ODOR COMING FROM THE CABIN WHEN THE APU WAS STARTED.  APU ALSO AUTO SHUTDOWN.    ODOR WENT AWAY AFTER APU WAS SHUTDOWN.  RETURNED TO SERVICE.
